# SDR ASAA0853397

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 5,745 hours, 1,785 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16CGM4
- Condition: Malfunctioned
- Location: Wx Radar
- Part time: 5,745 hours, 1,785 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD STATIC NOISE IN COCKPIT AFTER SHUTDOWN AT GATE.  FOUND WX RADAR TO TURN ITSELF ON WHEN TURNED OFF AND STAY IN TEST MODE.  PULLED RT C/B AND LOUD STATIC NOISE WENT AWAY.  REMOVED AND REPLACED WXR RDR RT PER MM 34 43 41.  WXR RADAR OPS NORMAL PER MM 34 43 00.
